# SDR SWAA2022020321199

- Difficulty date: October 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB UPPER SLIDE SEAL IS CRACKED / REMOVED AND REPLACED; WITH SERVICABLE PART; RT HORIZ STAB UPPER SLIDE - SOAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-802 PAR 3 STEP C (1) THRU (21)-(24) THRU (27) & STEP D (1)&(2). ATTACHMENT OF THE LINK ASSY TO THE PEDESTAL TO BE ACCOMPLISHED ON SWA CUST CARD 8454-53 09NOV17 7641U
